ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Аппроксимация решений полуэллиптического уравнения в Rn решениями граничных задач в обобщенном шаре большого радиуса

Даллакян, Г. В. (2000) Аппроксимация решений полуэллиптического уравнения в Rn решениями граничных задач в обобщенном шаре большого радиуса. ՀՀ ԳԱԱ Զեկույցներ, 100 (1). pp. 5-10. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
256Kb

Item Type:Article
Additional Information:Rn - ում տրված կիսաէլիպտիկ հավասարման լուծումների մոտարկումը մեծ շառավիղով ընդհանրացված գնդի վրա դրված եզրային խնդիրների լուծումներով: Approximation of the semi-elliptic equations in Rn by the solutions of boundary -value problems in a generalized sphere of large radius.
Uncontrolled Keywords:Դալլաքյան Գ. Վ., Dallakyan G. V.
Subjects:Q Science > QA Mathematics
ID Code:87
Deposited By:NAS Reports
Deposited On:31 May 2011 10:05
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page